# SDR TWAA9912410

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47411
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 69
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND AT STA 69, X-10, UPPER END OF VERTICAL STIFFENER WAS CRACKED ABOVE AND BELOW RIVET HOLE.  REPLACED PARTS PER SRM 51-01.
